# SDR CALA2013121393687

- Difficulty date: December 13, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N809UA
- Make and model: Airbus A319-131
- Aircraft serial: 825
- Aircraft time: 53,464 hours, 21,313 cycles
- Engine: Iae V2522A5
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Shoulder Belt
- Condition: Frayed
- Location: Fa Jump Seat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT`S SHOULDER STRAP AT FWD JUMP SEAT IS FRAYED.  REMOVED & INSTALLED FLIGHT ATTENDANT`S SHOULDER STRAP FWD INBD JUMP SEAT, OPERATIONS NORMAL.
